# SDR 9505889872

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Amp
- Part number: 94840213
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 52,473 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 35,000 FEET EN ROUTE MEM TO SAT.  ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FEET AND CABIN PRESSURE WAS REGAINED.  FLIGHT CONTINUED AND LANDED SAFELY WITHOUT INCIDENT.  REPLACED CABIN PRESSURE AMPLIFIER, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
